On the taxonomic status of the enigmatic Phycolepidoziaceae (Marchantiophyta: Jungermanniales) with description of a new species, Phycolepidozia indica

Journal Article

Full Text

Duke Authors

Cited Authors

  • Gradstein, SR; Laenen, B; Frahm, J-P; Schwarz, U; Crandall-Stotler, BJ; Engel, JJ; Von Konrat, M; Stotler, RE; Shaw, B; Shaw, AJ

Published Date

  • June 30, 2014

Published In

Volume / Issue

  • 63 / 3

Start / End Page

  • 498 - 508

International Standard Serial Number (ISSN)

  • 0040-0262

Digital Object Identifier (DOI)

  • 10.12705/633.17